Responses

Download PDFPDF
Rituximab in the treatment of antisynthetase syndrome
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Tapering of steroids in Synthetase syndrome

    Dear Editor, It was fascinating to read the letter on the use of Rituximab in synthetase syndrome. We taper steroids only gradually in patients with dermatomyositis to prevent relapse and more so in patients with synthetase syndrome in whom we usually start methotrexate from the beginning. The tapering schedule of steroids in the index patient which came down to 10mg in 3 months seems to be overly rapid from our experience. W...

    Show More
    Conflict of Interest:
    None declared.